CaltechAUTHORS
  A Caltech Library Service

Bounds of Delsarte and Lovász, and Their Applications to Coding Theory

McEliece, Robert J. (1979) Bounds of Delsarte and Lovász, and Their Applications to Coding Theory. In: Algebraic Coding Theory and Applications. International Centre for Mechanical Sciences. Springer , Berlin, pp. 107-178. ISBN 978-3-662-38752-8. https://resolver.caltech.edu/CaltechAUTHORS:20200205-110200018

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200205-110200018

Abstract

Our object in this article is to introduce the reader to two important topics in coding theory, and to a recently developed mathematical tool that can be used to derive some extremely important results about them.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/978-3-662-39641-4_2DOIArticle
Additional Information:© 1979 Springer-Verlag Wien. Much of this manuscript was prepared while the author was employed by the Jet Propulsion Laboratory, California Institute of Technology, under Contract No. NAS7-100, sponsored by the National Aeronautics and Space Administration.
Funders:
Funding AgencyGrant Number
NASA/JPL/CaltechNAS7-100
Subject Keywords:Regular Graph; Incidence Matrix; Association Scheme; Code Theory; Adjacency Graph
Series Name:International Centre for Mechanical Sciences
Record Number:CaltechAUTHORS:20200205-110200018
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200205-110200018
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:101135
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:06 Feb 2020 18:22
Last Modified:06 Feb 2020 18:22

Repository Staff Only: item control page